| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated a cc4204a collamer single piece lens, +20.0 diopter, was noted to be torn by the technician while loading and there was no patient contact.A backup lens was implanted.The reporter was unable to report any additional information.
Additional Manufacturer Narrative
Device evaluation: the lens was returned dry, in lens vial, with residue on lens.Visual inspection found no visible damage to the lens.Claim#: (b)(4).